# SDR SB05007

- Difficulty date: January 18, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE AFT SERVICE DOOR EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE 5 AMP FUSE (E-1) AT POWER SUPPLY M1137.  OPERATIONAL CHECK GOOD.
